# SDR SWAA2025021086862

- Difficulty date: January 17, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SUBTHRESHOLD WEB HAVE CORROSION MULTIPLE AREAS.<[01] REMOVE AND REMPLACE AFT CARGO SUBTHRESHOLD WEB SRM 51-40-02 DWG 146A8340 ID:0024 REV: A;[02] REMOVED AND REMPLACED AFT CARGO SUBTHRESHOLD WEB BETWEEN BS 794 TO BS 847 PER SRM 51-40-02 DWG 146A8340 ID:0024 REV: A;[03] VERIFIED COMPLETION CORRECTIVE ACTION 2 AND MEASUREMENT TABLE.
